Vol. 14 No. 3 (2026)
Published:
27-08-2026
Research Article
-
Extremal Solutions for Coupled Quadratic Fractional Integral Equations Involving the Generalized Q-Function
Abstract views: 272
/
PDF downloads: 254
-
Existence of Prime Labeling in Structurally Extended Wheel Graphs
Abstract views: 149
/
PDF downloads: 225
-
Generalized Useful Information Generating Function and Applications
Abstract views: 95
/
PDF downloads: 164
-
Conformal Vector Fields With C-Factor on Kropina Metric Nil
Abstract views: 112
/
PDF downloads: 115
-
Structural Properties of Multiplicative Fractional Integral Inequalities
Abstract views: 108
/
PDF downloads: 226